MathSciNet Relay Station
MathSciNet bibliographic data
MR285733 32.65 (10.00)
Husseini, Sufian Y.; Knopp, Marvin I. Eichler cohomology and automorphic forms. Illinois J. Math. 15 1971 565–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement